Simple Search:

Uniformly convergence of the spectral expansions of the Schrodinger operator on a closed domain


Citation

Ahmedov, Anvarjon A. and Jamaludin, Nur Amalina and Rakhimov, Abdumalik (2013) Uniformly convergence of the spectral expansions of the Schrodinger operator on a closed domain. Journal of Physics: Conference Series, 435 (012014). pp. 1-7. ISSN 1742-6588; ESSN: 1742-6596

Abstract / Synopsis

In this work uniformly convergent problems of the eigenfunction expansions of the Schrödinger operator −Δ+q(y1, y2) with singular potential from W12(Ω) are investigated. Using the estimation of the spectral function of the Schrödinger operator on closed domain and mean value formula for the eigenfunction the uniformly convergent of the eigenfunction expansions of the functions continuous on the closed domain is proved.


Download File

[img]
Preview
PDF (Abstract)
Uniformly convergence of the spectral expansions of the Schrodinger operator on a closed domain.pdf

Download (181kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
Faculty of Engineering
DOI Number: https://doi.org/10.1088/1742-6596/435/1/012014
Publisher: Institute of Physics Publishing
Keywords: Schrodinger operator; Spectral function; Localization
Depositing User: Umikalthom Abdullah
Date Deposited: 06 Apr 2015 04:59
Last Modified: 21 Sep 2015 03:47
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1088/1742-6596/435/1/012014
URI: http://psasir.upm.edu.my/id/eprint/30772
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item